MathSciNet Relay Station
MathSciNet bibliographic data
MR1148043 (93f:58135) 58F12 (57M50 57N10 58F15)
Christy, Joe Branched surfaces and attractors. I. Dynamic branched surfaces. Trans. Amer. Math. Soc. 336 (1993), no. 2, 759–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement